Properties of AC-operators

Berkson Earl and Doust Ian and Gillespie Thomas Alastair: Properties of AC-operators. In: Acta scientiarum mathematicarum, (63) 1-2. pp. 249-271. (1997)

[thumbnail of math_063_numb_001_002_249-271.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1997
Volume: 63
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 249-271
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 270-271.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 14:13

Actions (login required)

View Item View Item